Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Watery stools, red and itchy rash on body, have loud gurgling in intestines, pain before bowel movements, prescribed Zoloft. Help?

About four weeks ago, my stools became watery and a red itchy rash appeared on my neck, ears, chest, and left wrist . I ve tried Benydryl, and other ointments for the rahs, to no avail. It just gets worse. The diarhea won t go either. I feel fine otherwise - no fever. Appetite fine, but loud gurgling in intestines and sharp pain before bowel movements. Went to Dr and she prescribed Zoloft for stress, but it hasn t helped the rash or loose stools at all. I don t think this is from stress. I m a happy, confident woman with a strssful job, but that s nothing new for me. This is something else. Can you help?
Asked On : Fri, 11 Jan 2013
Answers:  2 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
You are most likely suffering from Acute viral gastroenteritis.
Presence of watery diarrhea, rash with gurgling sound suggests the diagnosis.
You should consult with internal medicine specialist and should go for thorough check up.
you should take complete antibiotic course, probiotics and antispasmodics.
You should avoid milk and all milk related products.
You should maintain your hydration.
Take care,
Dr. Mayank Bhargava
Answered: Fri, 11 Jan 2013
I find this answer helpful
General & Family Physician Dr. Azhar's  Response
Hi Madam,
Your symptoms are related to viral in fection that can cause rash as well as diarrhea.
It may be due to Amoebiasis.
Both can be treated by taking plenty of fluids and for Amoeba a combination of Metronidazole and Diloxanoid Furonate named as Entamezole can be taking for a period of 07 to 10 days. It will respond and you will be comfortable.
Take good rest.

I hope I am sucessful in solving your query If u have further you can ask me
Get well soon
Take care
Dr. Azhar Sattar
Answered: Sat, 12 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor